Our expert says:
All female hormone pills have the potential to cause weight gain or hamper weight loss. You need to discuss this problem with the prescribing dr as he/she may be able to change the type of pill you use. I can't judge if your present weight is excessive or not as you don't list your height in metres so that I can work out your BMI. You can click on 'Diet' at the top of this page and then on 'Tools' to work out your own BMI. If your BMI is between 18 and 25 (the normal range) then you will lose weight more slowly than someone who has 30 kg to lose. I would suggest that you try a balanced, low-energy diet (click on 'Diet' at the top of this page, 'Weight loss' , ‘The right approach' and then on 'Slimming Diet' for a copy of such a diet - compare to what you are eating and make the necessary adjustments), and exercise to lose weight. But first talk to your dr about the hormone pill.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.